On strong approximation with consequences of almost everywhere type

Leindler, László: On strong approximation with consequences of almost everywhere type. Acta scientiarum mathematicarum, (54) 1-2. pp. 99-108. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_001_002_099-108.pdf

Download (790kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 1-2
Page Range: pp. 99-108
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 108. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15259

Actions (login required)

View Item View Item